Upper and lower Lebesgue classes of multivalued functions of two variables

Authors

  • O. O. Karlova
  • V. V. Mykhailyuk

Abstract

We introduce a functional Lebesgue classification of multivalued mappings and obtain results on upper and lower Lebesgue classifications of multivalued mappings F:X×YZ for wide classes of spaces X, Y and Z.

Published

25.08.2018

Issue

Section

Research articles

How to Cite

Karlova, O. O., and V. V. Mykhailyuk. “Upper and Lower Lebesgue Classes of Multivalued Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 8, Aug. 2018, pp. 1097-06, https://umj.imath.kiev.ua/index.php/umj/article/view/1620.